# SDR AU980686

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE DRIVEN HYDRAULIC PUMP SUCTION HOSE LOOSE.  LOSS OF HYDRAULIC FLUID.
